# SDR CA050201004

- Difficulty date: January 30, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 13,191 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AC HAD DEPARTED, LT LOW OIL PRESSURE LIGHT ILLUMINATED, GAUGE ALSO CONFIRMED PRESSURE AT 50-55.  ENG WAS SHUTDOWN AND SECURED.  EMERGENCY WAS DECLARED, AC DIVERTED TO NEAREST AIRPORT, LANDED UNEVENTFULLY.  MAINT FOUND ENGINE LOW BY 3 LITERS.  OIL WAS NOTED ON LT LANDING GEAR BUT INSP OF ENG DID NOT REVEAL LOCATION OF LEAK. AC WAS GROUND RUN, INSPECTED WITH ALL PARAMETERS NORMAL, NO LEAKAGE.  AC FOUND FIT TO RETURN TO INTENDED DESTINATION. TAKEOFF WAS NORMAL, HALFWAY INTO FLIGHT OIL PRESSURE STARTED TO DROP.  ENG WAS SHUTDOWN AND SECURED, LANDING AT DESTINATION WAS UNEVENTFULL.  INVEST OF ENG REVEALED INTRNL LEAKAGE OF OIL. IT WILL BE REMOVED AND FOLLOW UP REPORT WILL BE SUPPLIED.
